| Model Number |
VTICMO 13.2 (-15.00/4.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: health effect clinical code: 4581 - significant reduction of irido-corneal angles manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens, is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced excessive vault, significant reduction of irido-corneal angles, and significant shallowing of the ac.The lens was exchanged for a shorter length lens and the problem was resolved.The cause of the event was reported as unknown.